# SDR MASA2023050500070

- Difficulty date: May 5, 2023
- Submitted: May 13, 2023
- Operation: Air carrier
- Aircraft: N88329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 17,906 hours, 10,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  R & R EMER LIGHT BATT OPC GOOD.
